Solpadeine Max Tablets Pack of 30

Solpadeine Max Tablets Pack of 30

Solpadeine Max Tablets Pack of 30

£4.99 Save: £2.00 RRP: £6.99

6 sold in the last hour!

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.
  • Codeine products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Solpadeine
Code: 2540805
Weight: 34g (includes packaging)

Description

Solpadeine Max combines paracetamol and codeine to provide effective pain relief.

Solpadeine Max is suitable for:

  • headache
  • migraine
  • dental pain
  • period pain
  • sinus pain
  • sciatica
  • lumbago
  • strains and sprains
  • non-serious arthritic and rheumatic pain.

Solpadeine Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature.

Solpadeine Max contains two analgesics (painkillers), paracetamol and codeine, which work by different body routes to relieve pain. In addition paracetamol is an antipyretic (helps to reduce body temperature when you have a fever).

More Information:

How painkillers work:
http://www.solpadeine.co.uk/how-painkillers-work/

Solpadeine FAQs:
http://www.solpadeine.co.uk/faqs/

 

Directions

Adults, including the elderly and children 12 years and over:

Take 2 tablets every 4 hours as required.

Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.

If symptoms persist consult your doctor.

KEEP ALL MEDICIINES OUT OF REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

Warnings

Do not take with any other paracetamol - containing products.

Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.

Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.

Solpadeine Max should not be taken if you are sensitive to paracetamol, codeine or to any of the other ingredients listed above.

Please see your doctor before you take Solpadeine Max if:

  • You are taking drugs prescribed for depression (MAOIs).
  • You are taking metoclopramide or domperidone - used to treat nausea and vomiting.
  • You are taking colestyramine - used to treat high cholesterol.
  • You have severe liver or kidney disease.
  • You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Max.
  • The tablets contain lactose. If you have been told by your doctor that you have intolerance to some sugars, contact your doctor before taking this medicinal product.
  • If your headaches become persistent, see your doctor.

Please see your doctor before you take Solpadeine Max if you are pregnant. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.

KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

Ingredients

Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg, Soluble starch, polyvinylpyrrolidone, potassium sorbate (E202), maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hydroxypropyl methylcellulose, macrogol and colours quinoline yellow (E104) erythrosine (E127) and titanium dioxide (E171).

You may also like